I've been on these medications for two days now and I can't stand the side effects. I've had rapid heart beat, feeling light headed, headache, feeling hot, blurry vision, feeling very tired, and an increase in my vocal and motor tics (I have tourette syndrome). It's so bad that I'm prepared to drop both medications. I need to know if these side effects are temporary and when they're going away. I'm taking 1 MG of Risperidone twice a day and 10 MG of Buspirone twice a day and this is my second day on the medications. The only major problem with them is the tiredness and the increase in tics. They last the entire day and I can't stand it.
If they are causing an increase in tics then I would definitely contact the doctor as soon as possible. Problem with starting two medications such as these at the same time, you can't tell which one is causing the problem. The symptoms are quite possibly temporary, but it would be my recommendation to let the doctor make this decision.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 2 answers
Posted 30 Sep 2014 • 2 answers
Posted 26 Oct 2015 • 0 answers
Posted 12 May 2016 • 2 answers
Posted 1 day 23 hours ago • 1 answer